Die linearen Beziehungen zwischen höheren Kommutatoren

W., Specht

Mathematische Zeitschrift (1949)

  • Volume: 51, page 367-376
  • ISSN: 0025-5874; 1432-1823

How to cite


Specht, W.,. "Die linearen Beziehungen zwischen höheren Kommutatoren." Mathematische Zeitschrift 51 (1949): 367-376. <http://eudml.org/doc/169084>.

author = {Specht, W.,},
journal = {Mathematische Zeitschrift},
keywords = {Group theory},
pages = {367-376},
title = {Die linearen Beziehungen zwischen höheren Kommutatoren},
url = {http://eudml.org/doc/169084},
volume = {51},
year = {1949},

AU - Specht, W.,
TI - Die linearen Beziehungen zwischen höheren Kommutatoren
JO - Mathematische Zeitschrift
PY - 1949
VL - 51
SP - 367
EP - 376
KW - Group theory
UR - http://eudml.org/doc/169084
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.